# SDR ASAA2015103114063

- Difficulty date: October 31, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 793-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, DOOR SILL AREA HAS CORROSION IN SEVERAL AREAS FROM BS 793 TO BS847, MARKED.  ACFT GROUNDED. UPON FURTHER INVESTIGATION OF AFT CARGO DOOR LOWER SILL, MAIN TO BE .045 ORIGINAL THICKNESS, MATERIAL REMOVED IS .006.  REMAINING THICKNESS .039 WHICH IS OUT OF ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1, SECTION 4, PARAGRAPH G, STEP 2 & SRM 53-60-15-0I-1 FOR IDENTIFICATION TOOL T8225Z, UT GAUGE.  REMOVED DOOR SILL WEB IAW SRM 51-40-02. FABRICATED NEW DOOR SILL WEB IAW DWG 146A8123, REV F ALODINE TREATED AND APPLIED PRIMER TO NEW SILL WEB IAW AMM 51-21-41 AND 51-21-72.  INSTALLED NEW SILL WEB IAW SRM 51-40-02.  REMOVED DOT.
